| Model Number |
102620-67A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
07/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
On 13 july 2022, senseonics was made aware of an adverse event where the physician was unable to remove the sensor from the users arm.
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Additional Manufacturer Narrative
Per case notes, the sensor was successfully removed during another removal attempt that was made on (b)(6) 2022.No further investigation was found necessary.D6b.Explanted on (b)(6) 2022.